Open Journal of Modelling and Simulation

Open Journal of Modelling and Simulation

ISSN Print: 2327-4018
ISSN Online: 2327-4026
www.scirp.org/journal/ojmsi
E-mail: ojmsi@scirp.org
"Mathematical Model of HIV-1 Circulating Recombinants Forms in Mali"
written by Mahamadou Alassane, Amadou Mahamane, Ouaténi Diallo, Jérôme Pousin,
published by Open Journal of Modelling and Simulation, Vol.3 No.4, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top